# SDR USAA2010032590639

- Difficulty date: March 24, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 68,776 hours, 47,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6517688U165
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C22 CHECK - LEVEL 2 GALVANIC CORROSION ON THE L1 DOOR CUTOUT LOWER SILL CHORD AT BS 312 - BS 337, S17L.  REPLACED THE L1 DOOR CUTOUT LOWER SILL CHORD AT BS 312 - BS 337, S17L IAW B737 SRM 51-40-02.
